# SDR SWAA2024030747696

- Difficulty date: February 2, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; LEFT SIDE PLATE HAS SURFACE CORROSION FROM STA 727A-727B AROUND FASTENER HOLES.<[01] REMOVED CORROSIONS. REMAINING THICKNESS IS .006; OUT OF LIMITS IAW SRM 53-00-53-1A-2.;[02] REMOVED L/H SIDE PLATE FOR REPLACEMENT PER SRM 51-40-02 FROM STA 727-827.;[03] REMOVED LH SIDE PLATE PER SRM 51-40-02 FROM STA 727-847.;[04] OK TO INSTALL NEW SIDE PLATE.;[05] INSTALLED NEW L/H SIDE PLATE FROM STA 727-847 PER SRM 51-40-02;[06] COMPLETED WITH NEW
